Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 4
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Bary-Soroker, Lior Jarden, Moshe and Neftin, Danny 2015. The Sylow subgroups of the absolute Galois group <mml:math altimg="si1.gif" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd" xmlns:sa="http://www.elsevier.com/xml/common/struct-aff/dtd"><mml:mrow><mml:mi mathvariant="normal">Gal</mml:mi></mml:mrow><mml:mo stretchy="false">(</mml:mo><mml:mi mathvariant="double-struck">Q</mml:mi><mml:mo stretchy="false">)</mml:mo></mml:math>. Advances in Mathematics, Vol. 284, p. 186.


    Schultz, Andrew 2014. Parameterizing solutions to any Galois embedding problem over with elementary p-abelian kernel. Journal of Algebra, Vol. 411, p. 50.


    Chebolu, Sunil and Mináč, Ján 2009. New topological contexts for Galois theory and algebraic geometry (BIRS 2008). p. 31.

    Michailov, Ivo M. 2009. Induced orthogonal representations of Galois groups. Journal of Algebra, Vol. 322, Issue. 10, p. 3713.


    ×
  • Proceedings of the London Mathematical Society, Volume 92, Issue 2
  • March 2006, pp. 307-341

GALOIS MODULE STRUCTURE OF pTH-POWER CLASSES OF CYCLIC EXTENSIONS OF DEGREE pn

  • JÁN MINÁČ (a1), ANDREW SCHULTZ (a2) and JOHN SWALLOW (a3)
  • DOI: http://dx.doi.org/10.1112/S0024611505015479
  • Published online: 20 February 2006
Abstract

In the mid-1960s Borevi$\setminus$v\{c\} and Faddeev initiated the study of the Galois module structure of groups of \$p\$th-power classes of cyclic extensions \$K/F\$ of \$p\$th-power degree. They determined the structure of these modules in the case when \$F\$ is a local field. In this paper we determine these Galois modules for all base fields \$F\$.

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the London Mathematical Society
  • ISSN: 0024-6115
  • EISSN: 1460-244X
  • URL: /core/journals/proceedings-of-the-london-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Keywords: